# SDR CA060516003

- Difficulty date: May 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 33,297 hours
- Engine: Pwa PT6A27
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505211984
- Condition: Cracked
- Location: Rt Ob Flap
- Component: Te Flap Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE VISUAL INSPECTION OF THE FLAP ACTUATORS INDICATED THAT THE OUTBOARD ATTACHMENT FLANGE OF THE RT OUTBOARD FLAP ACTUATOR WAS CRACKED.  THERE WAS NO EVIDENCE OF THE ACTUATOR BEING DROPPED OR OTHERWISE ABUSED.  THE FLANGE WAS BENT SLIGHTLY INBOARD AND THERE WAS EVIDENCE OF THE ACTUATOR CHAFFING ON THE MOUNTING FRAME DURING ITS NORMAL OPERATING CYCLE.
